# SDR DXTA200601674

- Difficulty date: October 20, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N657QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605636
- Aircraft time: 337 hours, 587 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Circuit Breaker
- Part number: S2899L50
- Condition: Open
- Location: Brakes
- Part time: 337 hours, 587 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BRAKES FAILED, SED AIR BRAKES TO STOP. (M2B).  REPLACED SKID CONTROL C/B PER 560XL MM CH 24-50-02.  BLED AND PERFORMED OPERATIONAL CHECK AND TAXI CHECK OF BRAKE SYSTEM.  ALL CHECKS NORMAL.
